# SDR SIMA20240213002

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 19,978 hours, 13,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PHOTOLUMINESCENT LIGHT INDICATOR STRIP BY LEFT SIDE OF FIRST CLASS IS FADED. RAR EMERGENCY PHOTOLUMINESCENT LIGHT INDICATOR STRIP BY LEFT SIDE OF FIRST CLASS IAW AMM 33-50-21.
